It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello,

I just wanted to say that I have great faith in Celexa. I've been taking it for a couple of years now, on and off, and it's the one SSRI that doesn't send me into the stratosphere.

I, too, felt "funny" when I started it--more anxious, which was disturbing, as I was taking it for anxiety, but I also had a bit of klonopin (which can be evil, so tread lightly with that) to help me through the first couple of weeks.

All in all, once I've evened out with it, it is the best choice for me, and my brain chemistry.

Maybe ask yourself, "Is this physical? Or is it my anxiety being enhanced as this med kicks in?" If it truly feels physical, and stays that way for more than a couple of weeks, I'd say to definitely talk to your doc.

That is my experience. I hope it is helpful. Best wishes. You'll settle in to the right match. It just might take a bit.

a.j. :cool:





All times are GMT -7. The time now is 07:29 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!